Two matrix methods for solution of nonlinear and linear Lane-Emden type equations with mixed condition by operational matrix

  • Abstract
  • Keywords
  • References
  • PDF
  • Abstract

    The aim of this article is to present an efficient numerical procedure for solving Lane-Emden type equations. We present two practical matrix method for solving Lane-Emden type equations with mixed conditions by Bernstein polynomials operational matrices (BPOMs) on interval [a; b]. This methods transforms Lane-Emden type equations and the given conditions into matrix equation which corresponds to a system of linear algebraic equations. We also give some numerical examples to demonstrate the efficiency and validity of the operational matrices for solving Lane-Emden type equations (LEEs).

  • Keywords

    Bernstein polynomials, Lane-Emden type equation, Operational matrices.

  • References

      [1] P.L. Chambre, "On the solution of the Poisson-Boltzmann equation with application to the theory of thermal explosions", J. Chem. Phys., No.20, (1952), pp.1795-1797.

      [2] S. Chandrasekhar, Introduction to the Study of Stellar Structure, Dover, New York, (1967).

      [3] O.U. Richardson, The Emission of Electricity from Hot Bodies, Longman, Green and Co., London, New York, (1921).

      [4] A. Yildirim, Tözis, "Solutions of singular IVPs of Lane-Emden type by homotopy perturbation method", Phys. Lett. A, No.369, (2007), pp.70-76.

      [5] J.I. Ramos, "Series approach to the Lane-Emden equation and comparison with the homotopy perturbation method", Chaos Soliton Fractals, No.38, (2008), pp.400-408.

      [6] M.S.H. Chowdhury, I. Hashim, "Solutions of Emden-Fowler equations by homotopy-perturbation method", Nonlinear Anal. RWA, No.10, (2009), pp.104-115.

      [7] S.A. Yousefi, "Legendre wavelets method for solving differential equations of Lane-Emden type", Appl. Math. Comput., No.181, (2006), pp.1417-1422.

      [8] A. Yildirim, Tözis, "Solutions of singular IVPs of Lane-Emden type by the variational iteration method", Nonlinear Anal., No.70, (2009), pp.2480-2484.

      [9] M. Dehghan, F. Shakeri, "Approximate solution of a differential equation arising in astrophysics using the variational iteration method", New Astron., No.13, (2008), pp.53-59.

      [10] N. Caglar, H. Caglar, "B-spline solution of singular boundary value problems", Appl. Math. Comput., No.182, (2006), pp.1509-1513.

      [11] A.M. Wazwaz, "A new algorithm for solving differential equations of Lane-Emden type", Appl. Math. Comput., No.118, (2001), pp.287-310.

      [12] S. Yüzbas, M. Sezer, "A collocation approach to solve a class of Lane-Emden type equations", J. Adv. Res. Appl. Math., Vol.3, No.2, (2011), pp.58-73.

      [13] S.K. Vanani, A. Aminataei, "On the numerical solution of differential equations of Lane-Emden type", Comput. Math. Appl., No.59, (2010), pp.2815-2820.

      [14] K. Parand, A. Shahini, M. Dehghan, "Rational Legendre pseudospectral approach for solving nonlinear differential equations of Lane-Emden type", J. Comput. Phys., No.228, (2009), pp.8830-8840.

      [15] N.T. Shawagfeh, "Nonperturbative approximate solution for Lane-Emden equation", J. Math. Phys., Vol.34, No.9, (1993), pp.43-64.

      [16] K. Parand, M. Dehghan, A.R. Rezaei, S.M. Ghaderi, "An approximation algorithm for the solution of the nonlinear Lane-Emden type equations arising in astrophysics using Hermite functions collocation method", Comput. Phys. Comm., No.181, (2010), pp.1096-1108.

      [17] Ji-Huan He, "Variational approach to the Lane-Emden equation", Appl. Math. Comput., No.143, (2003), pp.539-541.

      [18] K. Maleknejad, E. Hashemizadeh, B. Basirat, "Computational method based on Bernestein operational matrices for nonlinear Volterra- Fredholm-Hammerstein integral equations", Commun. Nonlinear Sci. Numer. Simul., Vol.17, No.1, (2012), pp.52-61.

      [19] S. Yüzbas, M. Sezer, "An improved Bessel collocation method with a residual error function to solve a class of Lane-Emden differential equations", Math. Comput. Modelling, No.57, (2013), pp.1298{1311.




Article ID: 4052
DOI: 10.14419/ijamr.v4i3.4052

Copyright © 2012-2015 Science Publishing Corporation Inc. All rights reserved.